Side Effect - I take ciprofloxacin and I feel bad, very tired can this pill be the reason for this?

Answers (2)

31 Jul 2012

Unfortunately, these could be rare side effects of taking ciprofloxacin, if you think you are not comfortable taking this med, you could seek a change by talking to your doc/pharmacist who prescribed the med.

Please take care, best wishes!

Votes: +0
Anonymous 31 Jul 2012

50 Debbie sorry to use your question, but need to give some info to my friend Rajive. Hey Rajive, I found a magazine you can order the medihoney from! It's called www.drleonards.com, & product # 40463. My brothers doctor had him use this on his leg wounds & it really helped. Know you foot wound is almost healed, but may be good for future reference. It's made from manuka honey & aloe vera. & is only $19.99 US dollars. good luck my friend... Mary

Rajive Goel 1 Aug 2012

Thanks a lot honey, I shall get in touch with the company & see how to order it.

You take care, my best wishes!

1 Aug 2012

Cipro is definitely a feel bad antibiotic! I threw up and was very sick with it. There is a lot written up on this antibiotic and you can find it by typing it in a search engine such as Google. I remember some time back that the FDA had some writeups on it. It would be wise for you to tell your doctor immediately so that he can give you something else. Take Probiotics when you are on an antibiotic as it helps to replace the good soldiers that are destroyed along with the bad ones when on these meds. You can mention this to your doctor.
Good luck to you Debbie
AquariusAnne

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I've been taking Excedrin everyday for almost 20 years and for the wrong reason. I take it to wake?

... up and get moving. I know I need to stop using it for that reason because sometimes I take up to 10 a day. Will I have any major side effects ...

1 answer 12 Jun 2010

Fluoxetine - Will the side effects go away or are they normal?

I have been taking fluoxetine for 5 days now for PMDD and I am very tired and just feel weird. And today being my 5th day on this medication I also ...

2 answers 18 Dec 2011

Hello, I just started Wellbutrin about 3 weeks ago while weening off of lexapro. The reason for the?

... change is undesireable side effects from the lexapro. Anyways, I've been on the Wellbutrin by itself for about 1 week now and boy do I feel ...

5 answers 6 Sep 2012

Ciprofloxacin - I am taking 500 MG HCL twice aday, last dosage of the day around 7PM, on my third?

... day haven't been sleeping well on the second, and third night keep waking up hard to go back to sleep. Is this a normal side effect?

2 answers 1 Mar 2013

Ciprofloxacin - how long does the side effect of tingling and severe itching last?

a few red pimple like bumps that itch have developed on my left shoulder while taking ciprofloxacin. The itching, when scratched, starts to burn. I ...

1 answer 10 May 2014